메뉴 건너뛰기




Volumn 45, Issue 3, 2000, Pages 413-420

Stability and instability of limit points for stochastic approximation algorithms

Author keywords

[No Author keywords available]

Indexed keywords

APPROXIMATION THEORY; ASYMPTOTIC STABILITY; CONVERGENCE OF NUMERICAL METHODS; LYAPUNOV METHODS; ORDINARY DIFFERENTIAL EQUATIONS; RANDOM PROCESSES; SET THEORY;

EID: 0033726482     PISSN: 00189286     EISSN: None     Source Type: Journal    
DOI: 10.1109/9.847721     Document Type: Article
Times cited : (14)

References (17)
  • 1
    • 0000016172 scopus 로고
    • A stochastic approximation method
    • H. Robbins and S. Monro, "A stochastic approximation method," Ann. Math. Statist., vol. 22, pp. 400-407, 1951.
    • (1951) Ann. Math. Statist. , vol.22 , pp. 400-407
    • Robbins, H.1    Monro, S.2
  • 2
    • 0017526570 scopus 로고
    • Analysis of recursive stochastic algorithms
    • L. Ljung, "Analysis of recursive stochastic algorithms," IEEE Trans. Automat. Contr., vol. AC-22, pp. 551-575, 1977.
    • (1977) IEEE Trans. Automat. Contr. , vol.AC-22 , pp. 551-575
    • Ljung, L.1
  • 3
    • 0031234950 scopus 로고    scopus 로고
    • Controllability is not necessary for adaptive pole placement control
    • H. F. Chen and X. R. Cao, "Controllability is not necessary for adaptive pole placement control," IEEE Trans. Automat. Contr., vol. 42, pp. 1222-1297, 1997.
    • (1997) IEEE Trans. Automat. Contr. , vol.42 , pp. 1222-1297
    • Chen, H.F.1    Cao, X.R.2
  • 4
    • 0026839090 scopus 로고
    • Multivariate stochastic approximation using a simultaneous perturbation gradient approximation
    • J. C. Spall, "Multivariate stochastic approximation using a simultaneous perturbation gradient approximation," IEEE Trans. Automat. Contr., vol. 37, pp. 332-341, 1992.
    • (1992) IEEE Trans. Automat. Contr. , vol.37 , pp. 332-341
    • Spall, J.C.1
  • 9
    • 0004875952 scopus 로고    scopus 로고
    • Recent developments in stochastic approximation
    • San Francisco, CA
    • _, "Recent developments in stochastic approximation," in Preprints 13th IFAC World Congr., vol. D, San Francisco, CA, 1996, pp. 375-380.
    • (1996) Preprints 13th IFAC World Congr. , vol.500 , pp. 375-380
  • 10
    • 0011595015 scopus 로고
    • Stochastic approximation procedures with randomly varying truncations
    • H. F. Chen and Y. M. Zhu, "Stochastic approximation procedures with randomly varying truncations," Scientia Sinica, ser. A, vol. 29, pp. 914-926, 1986.
    • (1986) Scientia Sinica, Ser. A , vol.29 , pp. 914-926
    • Chen, H.F.1    Zhu, Y.M.2
  • 11
    • 33749942101 scopus 로고    scopus 로고
    • Behavior of the stochastic approximation algorithm in the root set of regression function
    • G. J. Wang and H. F. Chen, "Behavior of the stochastic approximation algorithm in the root set of regression function," Proc. Chinese Contr. Conf., pp. 1018-1021, 1996.
    • (1996) Proc. Chinese Contr. Conf. , pp. 1018-1021
    • Wang, G.J.1    Chen, H.F.2
  • 12
    • 0030104967 scopus 로고    scopus 로고
    • A dynamical system approach to stochastic approximations
    • M. Benaim, "A dynamical system approach to stochastic approximations," SIAM J. Contr. Optim., vol. 34, pp. 437-472, 1996.
    • (1996) SIAM J. Contr. Optim. , vol.34 , pp. 437-472
    • Benaim, M.1
  • 14
    • 0001055484 scopus 로고    scopus 로고
    • Equivalent necessary and sufficient conditions on noise sequences for stochastic approximation algorithms
    • I. J. Wang, E. K. P. Chong, and S. R. Kulkarni, "Equivalent necessary and sufficient conditions on noise sequences for stochastic approximation algorithms," Adv. Appl. Probab., vol. 23, pp. 784-801, 1996.
    • (1996) Adv. Appl. Probab. , vol.23 , pp. 784-801
    • Wang, I.J.1    Chong, E.K.P.2    Kulkarni, S.R.3
  • 15
    • 0030242092 scopus 로고    scopus 로고
    • General results on the convergence of stochastic algorithms
    • B. Delyon, "General results on the convergence of stochastic algorithms," IEEE Trans. Automat. Contr., vol. 41, pp. 1245-1255, 1996.
    • (1996) IEEE Trans. Automat. Contr. , vol.41 , pp. 1245-1255
    • Delyon, B.1
  • 16
    • 0001000786 scopus 로고
    • Non convergence to unstable points in urn models and stochastic approximations
    • R. Pemantle, "Non convergence to unstable points in urn models and stochastic approximations," Ann. Probab., vol. 18, pp. 689-712, 1990.
    • (1990) Ann. Probab. , vol.18 , pp. 689-712
    • Pemantle, R.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.